Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 81, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 25, 2013, 2:30 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2013, 2:30 PM MDT (20:30 UTC)
- Expired
- Aug 25, 2013, 4:00 PM MDT
- In force
- 90 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 33 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
850 WGUS55 KABQ 252030 FFWABQ NMC001-043-252200- /O.NEW.KABQ.FF.W.0081.130825T2030Z-130825T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT SUN AUG 25 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 400 PM MDT * AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SANDIA HEIGHTS...OR ABOUT 8 MILES NORTHEAST OF ALBUQUERQUE. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING NORTH AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655 $$ 40
2 follow-up statements
161 WGUS75 KABQ 252103 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT SUN AUG 25 2013 NMC001-043-252200- /O.CON.KABQ.FF.W.0081.000000T0000Z-130825T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-BERNALILLO- 303 PM MDT SUN AUG 25 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTH CENTRAL BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES... AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN. THIS STORM WAS LOCATED NEAR SANTA ANA PUEBLO...OR ABOUT 7 MILES NORTHEAST OF BERNALILLO...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SAN FELIPE PUEBLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655 $$ 40
253 WGUS75 KABQ 252158 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 PM MDT SUN AUG 25 2013 NMC001-043-252208- /O.EXP.KABQ.FF.W.0081.000000T0000Z-130825T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-BERNALILLO- 358 PM MDT SUN AUG 25 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 400 PM MDT FOR NORTH CENTRAL BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 11:23 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 25, 11:23 AM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1123 AM MDT SUN AUG 25 2013 .AVIATION... 18Z TAF CYCLE A WIDE SWATH OF MOISTURE EXTENDS FROM SE CALIFORNIA THROUGH ARIZONA TO WESTERN NEW MEXICO THIS MORNING. THIS PLUME OF MOISTURE EXTENDS NORTH FROM THE BAJA AND NW MEXICO THROUGH SE CA...AZ...W NM...SE UT...AND W CO. EMBEDDED IN THIS MOISTURE PLUME ARE BANDS OF SHOWERS AND ISOLD THUNDERSTORMS...MOSTLY IN W CNTRL AZ AND FAR W NM...MOVING NWD. ACROSS NM AVIATORS SHOULD EXPECT LCL MVFR CIGS/VSBYS AND GUSTY ERRATIC WINDS 35-40 MPH IN AND AROUND TSTMS. FOCUSED MAINLY FROM THE CONTDVD WWD. THIS AFTERNOON CONVECTION WILL FAVOR WESTERN MTNS WITH ISOLD STORMS FROM CNTRL/NORTHERN MTNS THROUGH RGV. STORMS LEAST LIKELY ACROSS THE EASTERN PLAINS. THIS AFTN/EVE CONVECTION COULD PRODUCE BRIEF PERIODS OF LCL MVFR CIGS/VSBYS AND GUSTY ERRATIC WINDS 35-40 MPH IN AND AROUND TSTMS. STORM MOTION WILL BE NORTH AT AROUND 20 MPH. 01 && .PREV DISCUSSION...248 AM MDT SUN AUG 25 2013... CURRENTLY...BROAD SWATH OF MOISTURE PUSHING NORTHWARD OUT OF MEXICO AND PENETRATING ARIZONA AND WESTERN NEW MEXICO SHOWING UP WITH AUTHORITY ON SATELLITE IMAGERY...WITH RAIN SHOWERS CONTINUING OVERNIGHT OVER THE WESTERN HALF OF THE STATE. BROAD RIDGE REMAINS IN SHAPE OVER THE HEART OF THE U.S. WITH TROUGHS ALOFT ENCROACHING OVER THE PACIFIC NORTHWEST...AND ACROSS NEW ENGLAND...THE EASTERN GREAT LAKES..AND THE MID ATLANTIC STATES. RIDGE CORE CENTERED UP OVER THE OZARK PLATEAU OF SOUTHERN MISSOURI. SURFACE CHARTS PAINTING DOME OF HIGH PRESSURE OVER COLORADO EXPANDING SOUTHWARD OVER NEW MEXICO...BRACKETED BY THERMAL LOW OVER THE LOWER COLORADO RIVER VALLEY AND ADJACENT SOUTHERN CALIFORNIA DESERTS...AND WEAK TROUGH EXTENDING FROM SOUTHERN SOUTH DAKOTA ACROSS EASTERN COLORADO AND INTO EASTERN NEW MEXICO. MODELS...IN REASONABLE AGREEMENT ON THE BASIC STORY THROUGH NEXT WEEKEND AND INTO THE FIRST HALF OF THE FOLLOWING WORK WEEK. RIDGE CORE OVER SOUTHERN MISSOURI STRENGTHENING AND EXPANDING WESTWARD LOBE BACK OVER NEW MEXICO AS TROPICAL DEPRESSION IVO REMNANTS ARE ABSORBED INTO TROUGH ALOFT OFF THE U.S. WEST COAST. RIDGE CORE WILL SHIFT WEST TO CENTRAL KANSAS AND NORTHERN OKLAHOMA BY MIDWEEK AND THEN OVER NEW MEXICO BY THE END OF THE WORK WEEK. RIDGE CENTER BEGINS NEXT SWING BACK TO THE EAST TO KICK OFF THE FOLLOWING WORK WEEK...WITH RIDGE CORE SHIFTING STRONGLY TO THE LOWER OHIO RIVER VALLEY BY MONDAY MORNING...AND REBUILDING WESTWARD LOBE BACK INTO NEW MEXICO BY TUESDAY. FOR TODAY...RIDGE CORE OVER MISSOURI WITH VERY WEAK SURFACE TROUGH EXTENDING OUT OF SOUTHERN SOUTH DAKOTA AND INTO THE NORTHEAST PLAINS OF NEW MEXICO. COPIOUS CLOUD COVER WILL BLANKET THE STATE IN MOISTURE PLUME PLOWING NORTHWARD OUT OF SONORA AND THE CALIFORNIA. STRENGTHENING RIDGE ALOFT WILL SHIFT STRONGEST NORTHWARD MOISTURE PUSH WESTWARD INTO ARIZONA AND SOUTHERN CALIFORNIA TODAY...LEAVING THE NEW MEXICO SIDE OF THINGS WITH SOMEWHAT REDUCED SHOWER COVERAGE AND INTENSITY FOR ALL BUT THE WESTERN TIER NEAR THE ARIZONA BORDER. USUAL ROUNDS OF LOCAL DOWNPOURS AND LOCALIZED FLOODING THIS AFTERNOON WITH PARTICULAR ATTENTION TO WESTERN BURN SCAR AREAS. THESE SPOTS RECEIVED A GOOD SOAK TODAY...AND MORE RAIN ON SATURATED SOILS MAY GENERATE A MORE RAPID HYDROLOGICAL RESPONSE AND INCREASED RUNOFF INTO DRAINAGES. WILL KEEP AN EYE ON THIS AS THE DAY UNFOLDS. FOR THE CENTRAL AND EAST...DOWN TICK IN SHOWER ACTIVITY AS RIDGE CORE BUILDS IN OVERHEAD. TEMPERATURE TRENDS STEADY AS SHE GOES...A LITTLE BELOW LATE AUGUST NORMALS IN THE WEST...AND A LITTLE ABOVE IN THE EAST. SOUTHERLY BREEZES THIS AFTERNOON OVER THE NORTHEAST PLAINS IN PROXIMITY OF THE MODEST SURFACE TROUGH. FOR MONDAY...RIDGE CORE SLIDING WESTWARD TO THE FLINT HILLS COUNTRY OF SOUTHEAST KANSAS AS SURFACE TROUGH STRENGTHENS GRADUALLY FROM SOUTHERN SOUTH DAKOTA TO NORTHEAST NEW MEXICO. A DOWN TICK IN SHOWER COVERAGE AND INTENSITY FOR THE DAY AS RIDGE BUILDS BACK IN OVERHEAD...WITH BEST CHANCES FOR HEAVIEST RAINFALL ALONG THE ARIZONA BORDER AND NEAR THE FOUR CORNERS. LOCAL DOWNPOURS AND LOCALIZED FLOODING REMAIN IN THE FORECAST INTO MONDAY EVENING. DRYING OUT IN THE EAST...WITH STORM COVERAGE DROPPING BACK TO SPOTTY AND ISOLATED CENTRAL. LITTLE CHANGE TO SEASONABLE TEMPERATURE REGIME...WITH ANOTHER BREEZY SOUTHERLY AFTERNOON FOR THE NORTHEAST PLAINS. FOR TUESDAY...RIDGE CORE DRIFTING INTO THE OSAGE PLAINS OF NORTHERN OKLAHOMA AND EXTENDING WESTWARD INTO NEW MEXICO. QUICK BLIP EASTERLY WAVE DISTURBANCE MOVING WEST UNDER THE RIDGE CORE WILL SLIP ACROSS THE SOUTHERN HALF OF THE STATE THROUGH TUESDAY EVENING TO PROVIDE SOME ADDITIONAL SHOWER COVERAGE OVER THE SOUTH CENTRAL MOUNTAINS AND UPPER GILA REGION. OTHERWISE...BUILDING RIDGE WILL KEEP THE EAST DRY...CENTRAL DOTTED WITH ISOLATED STORMS TUESDAY AFTERNOON...AND COVERAGE REDUCED IN THE WEST. LOCAL DOWNPOURS AND LOCALIZED FLOODING REMAIN AN ISSUE...ESPECIALLY AS THE EASTERLY WAVE CROSSES THE SOUTHERN BURN SCAR AREAS OF LINCOLN AND CATRON COUNTY. FLATTENING SURFACE TROUGH OVER NORTHEAST NEW MEXICO WILL REDUCE PRESSURE GRADIENT AND DROP AFTERNOON SOUTHERLY WIND SPEEDS A NOTCH. RIDGE COVERAGE WILL HELP EASTERN TEMPERATURES WARM A FEW DEGREES...AND RIDE 3 TO 8 DEGREES ABOVE NORMAL. A LITTLE WARMER IN THE WEST AS WELL...WITH MOST SPOTS NORMAL OR A FEW DEGREES ABOVE FOR LATE AUGUST. FOR WEDNESDAY...RIDGE CORE DRIFTING WEST TO SOUTH CENTRAL KANSAS AS SURFACE LOW DEVELOPS OVER EXTREME WESTERN KANSAS...AND WEAK TROUGH POKES SOUTHWARD OVER THE TEXAS PANHANDLE AND THEN CURVES EASTWARD ALONG THE RED RIVER VALLEY. SURFACE WINDS WILL BACK TO SOUTHEASTERLY UNDER INFLUENCE OF PERSISTENT SURFACE LOW OVER NORTHERN CHIHUAHUA...AND RESULTING UP SLOPE FLOW WILL HELP BOOST THUNDERSTORM COVERAGE OVER THE SUMMITS AND EASTERN SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AND OVER THE UPPER GILA REGION. WITH MOST OF THE SERIOUS MOISTURE STILL STREAMING INTO WESTERN ARIZONA AND THE SOUTHERN CALIFORNIA DESERTS...MOST OF THE STORMS IN NEW MEXICO WILL RUN IN RECYCLE MODE WITH MOISTURE ALREADY IN PLACE. STEADY TEMPERATURES...WITH MOST SPOTS RUNNING NORMAL OR A FEW DEGREES MORE...WARMEST IN THE EAST AND NORTHEAST. OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE REMAINING IN OR NEAR NEW MEXICO THROUGH SATURDAY AS SURFACE TROUGH DEEPENS FROM EASTERN ACROSS EASTERN NEW MEXICO TO THE WEST TEXAS BIG BEND COUNTRY. LITTLE CHANGE OFFERED TO BROAD FORECAST OF CONTINUED ISOLATED TO SCATTERED THUNDERSTORM COVERAGE OVER THE WEST AND NORTH...WITH ISOLATED COVERAGE CENTRAL AND PRETTY MUCH DRY IN THE EAST HEADING INTO THE WEEKEND. SOME AFTERNOON SOUTHERLY BREEZES POSSIBLE EACH AFTERNOON OVER THE EASTERN PLAINS IN PROXIMITY TO DEEPENING SURFACE TROUGH. TEMPERATURES RUNNING 5 TO 10 DEGREES ABOVE NORMAL FOR THE LAST DAYS OF AUGUST. SHY .FIRE WEATHER... DEEP SOUTHERLY FLOW ALOFT CONTINUES TO TRANSPORT SUBTROPICAL MONSOON MOISTURE NORTHWARD INTO NEW MEXICO EARLY THIS MORNING. GREATEST SHOWER AND THUNDERSTORM COVERAGE WILL BE OVER THE WESTERN HIGHLANDS AND MOUNTAINS AND OVER THE CENTRAL MOUNTAIN CHAIN AS SOUTHEAST SURFACE WINDS GET STORMS TO TRAIN FROM SOUTH TO NORTH. ELSEWHERE...WARM TEMPERATURES ALOFT CLOSER TO THE CENTER OF THE UPPER HIGH OVER THE EASTERN PLAINS WILL LIKELY LIMIT STORM COVERAGE TO ISOLATED THERE. DEEP MOISTURE PLUME GETS PUSHED WEST INTO AZ AS UPPER HIGH OVER THE SOUTHERN PLAINS ELONGATES WESTWARD OVER EASTERN AND CENTRAL NEW MEXICO. ISOLATED STORMS WILL FIRE OVER THE CENTRAL MOUNTAIN CHAIN BUT WILL HAVE TO FIGHT UPPER LEVEL DRY AIR AND WARMING TEMPERATURES ALOFT. BEST CHANCES FOR STORMS WILL BE ALONG THE AZ BORDER. ELY WAVE GETS INTO THE ACT BY TUESDAY...INCREASING MID AND UPPER LEVEL MOISTURE AND DECREASE TEMPERATURES ABOVE MOUNTAIN TOP LEVEL BY A DEGREE C OR TWO. BEST CHANCES FOR STORM TUESDAY AFTERNOON AND EVENING WILL BE OVER THE SOUTH-CENTRAL AND SOUTHWEST MOUNTAINS WHERE DEEPEST MOISTURE IS EXPECTED. MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT WEDNESDAY INTO LATE IN THE WEEK. GFS AND ECMWF BOTH ELONGATE THE UPPER HIGH OVER THE SOUTHERN PLAINS...PUSHING THE BEST MONSOON MOISTURE WEST OF THE THE STATE INTO AZ. DAILY ROUNDS OF BELOW AVERAGE SHOWER AND THUNDERSTORM COVERAGE FOR LATE AUGUST APPEARS ON TRACK FOR THE LATTER HALF OF THE WORK WEEK AND INTO NEXT WEEKEND. FAVORED AREA FOR SHOWERS AND STORMS WILL BE OVER THE WEST AND NORTH WHERE SLIGHTLY BETTER MOISTURE WILL COMBINE WITH COOLER TEMPS ALOFT TO CREATE SOMEWHAT BETTER INSTABILITY. INCREASING TEMPERATURES ALOFT AS THE UPPER HIGH CENTER TRANSLATES SLOWLY WEST OVER/NEAR THE STATE THURSDAY THROUGH SATURDAY WILL LIMIT MIXING HEIGHTS TO POOR TO FAIR MOST LOCATIONS. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Aug 25, 5:15 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT SUN AUG 25 2013 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT SUN AUG 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THROUGH TONIGHT MAY BE LOCALLY HEAVY AT TIMES OVER WESTERN AND CENTRAL NEW MEXICO. LOCALIZED FLOODING IS POSSIBLE. THIS INCLUDES THE BURN SCAR AREAS OF CATRON AND LINCOLN COUNTY...WHERE RECENT RAINS HAVE SATURATED THE SOIL WITH RESULTING RAPID RUNOFF OF LATER RAINFALL INTO DRAINAGES...STREAMS...AND ARROYOS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS DEVELOPING EACH AFTERNOON OVER WESTERN AND CENTRAL NEW MEXICO MAY BECOME HEAVY AT TIMES WITH LOCALIZED FLOODING. FLOODING CONDITIONS WILL DEVELOP MOST RAPIDLY OVER RECENT BURN AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 12:38 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro | 112 min |
| Aug 25, 1:35 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 115 min |
| Aug 25, 1:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance, Valencia | 117 min |
| Aug 25, 2:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Aug 25, 2:40 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, Socorro and 1 more | 95 min |
| Aug 25, 2:48 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 87 min |
| Aug 25, 4:35 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 85 min |
| Aug 25, 5:32 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley, Socorro | 88 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.